# SDR BAQA090673

- Difficulty date: December 3, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,535 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Drive Link
- Part number: 10513221
- Part serial: 2566
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE LINK HAS PLAY. REPLACED WITH SERVICEABLE UNIT.  12/3/03
